Filters : "Messaoudi, Ali" Limpar

Filters



Refine with date range


  • Source: Dynamical Systems. Unidade: IME

    Subject: SISTEMAS DINÂMICOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONNOT, Sylvain Philippe Pierre; CARVALHO, André Salles de; MESSAOUDI, Ali. Julia sets for Fibonacci endomorphisms of R2. Dynamical Systems, London, v. 33, n. 4, p. 622–645, 2018. Disponível em: < http://dx.doi.org/10.1080/14689367.2017.1417975 > DOI: 10.1080/14689367.2017.1417975.
    • APA

      Bonnot, S. P. P., Carvalho, A. S. de, & Messaoudi, A. (2018). Julia sets for Fibonacci endomorphisms of R2. Dynamical Systems, 33( 4), 622–645. doi:10.1080/14689367.2017.1417975
    • NLM

      Bonnot SPP, Carvalho AS de, Messaoudi A. Julia sets for Fibonacci endomorphisms of R2 [Internet]. Dynamical Systems. 2018 ; 33( 4): 622–645.Available from: http://dx.doi.org/10.1080/14689367.2017.1417975
    • Vancouver

      Bonnot SPP, Carvalho AS de, Messaoudi A. Julia sets for Fibonacci endomorphisms of R2 [Internet]. Dynamical Systems. 2018 ; 33( 4): 622–645.Available from: http://dx.doi.org/10.1080/14689367.2017.1417975
  • Source: Discrete and Continuous Dynamical Systems. Unidade: IME

    Subjects: SISTEMAS DINÂMICOS, SISTEMAS DINÂMICOS HOLOMORFOS

    Versão PublicadaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EL ABDALAOUI, El Houcein; BONNOT, Sylvain Philippe Pierre; MESSAOUDI, Ali; SESTER, Olivier. On the Fibonacci complex dynamical systems. Discrete and Continuous Dynamical Systems, Springfield, v. 36, n. 5, p. 2449-2471, 2016. Disponível em: < http://dx.doi.org/10.3934/dcds.2016.36.2449 > DOI: 10.3934/dcds.2016.36.2449.
    • APA

      El Abdalaoui, E. H., Bonnot, S. P. P., Messaoudi, A., & Sester, O. (2016). On the Fibonacci complex dynamical systems. Discrete and Continuous Dynamical Systems, 36( 5), 2449-2471. doi:10.3934/dcds.2016.36.2449
    • NLM

      El Abdalaoui EH, Bonnot SPP, Messaoudi A, Sester O. On the Fibonacci complex dynamical systems [Internet]. Discrete and Continuous Dynamical Systems. 2016 ; 36( 5): 2449-2471.Available from: http://dx.doi.org/10.3934/dcds.2016.36.2449
    • Vancouver

      El Abdalaoui EH, Bonnot SPP, Messaoudi A, Sester O. On the Fibonacci complex dynamical systems [Internet]. Discrete and Continuous Dynamical Systems. 2016 ; 36( 5): 2449-2471.Available from: http://dx.doi.org/10.3934/dcds.2016.36.2449
  • Unidade: ICMC

    Subjects: FRACTAIS, DINÂMICA UNIDIMENSIONAL, SISTEMAS DINÂMICOS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RODRIGUES, Tatiana Miguel; BRANDÃO, Daniel Smania; MESSAOUDI, Ali. Propriedades aritméticas e topológicas de uma classe de fractais de rauzy. 2010.Universidade de São Paulo, São Carlos, 2010. Disponível em: < http://www.teses.usp.br/teses/disponiveis/55/55135/tde-19052010-100957/ >.
    • APA

      Rodrigues, T. M., Brandão, D. S., & Messaoudi, A. (2010). Propriedades aritméticas e topológicas de uma classe de fractais de rauzy. Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-19052010-100957/
    • NLM

      Rodrigues TM, Brandão DS, Messaoudi A. Propriedades aritméticas e topológicas de uma classe de fractais de rauzy [Internet]. 2010 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-19052010-100957/
    • Vancouver

      Rodrigues TM, Brandão DS, Messaoudi A. Propriedades aritméticas e topológicas de uma classe de fractais de rauzy [Internet]. 2010 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-19052010-100957/

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022